Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 304, NWS Wichita, KS

September 9, 2016Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 9, 2016, 7:20 PM CDT for Sumner County, Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 7:20 PM CDT (00:20 UTC)
Expired
Sep 9, 2016, 7:47 PM CDT
In force
27 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sumner County, KS

The radar

The Wichita radar (KICT), 33 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

228 
WUUS53 KICT 100020
SVRICT
KSC191-100115-
/O.NEW.KICT.SV.W.0304.160910T0020Z-160910T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 815 PM CDT

* AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CONWAY
  SPRINGS...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...MULVANE...BELLE PLAINE...CONWAY SPRINGS...ARGONIA...
  MAYFIELD...MILAN...RIVERDALE AND WELLINGTON AIRPORT.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 20 AND 33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3721 9779 3747 9779 3748 9737 3748 9717
      3730 9715
TIME...MOT...LOC 0020Z 261DEG 25KT 3740 9768 

HAIL...0.75IN
WIND...60MPH
 
$$

KETCHAM
2 follow-up statements
768 
WWUS53 KICT 100033
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CDT FRI SEP 9 2016

KSC191-100115-
/O.CON.KICT.SV.W.0304.000000T0000Z-160910T0115Z/
SUMNER KS-
733 PM CDT FRI SEP 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN SUMNER COUNTY...

AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLEARWATER...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MULVANE AND CONWAY SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3738 9773 3747 9774 3748 9737 3748 9717
      3737 9745
TIME...MOT...LOC 0033Z 233DEG 19KT 3749 9754 

HAIL...0.75IN
WIND...60MPH
 
$$

MCGUIRE
376 
WWUS53 KICT 100047
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
747 PM CDT FRI SEP 9 2016

KSC191-100057-
/O.CAN.KICT.SV.W.0304.000000T0000Z-160910T0115Z/
SUMNER KS-
747 PM CDT FRI SEP 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUMNER COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3738 9773 3747 9774 3748 9737 3748 9717
      3737 9745
TIME...MOT...LOC 0045Z 261DEG 25KT 3751 9741 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 7:01 PM CDT, 19 minutes earlier.

Area forecast discussion, Sep 9, 7:01 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
701 PM CDT FRI SEP 9 2016

.SHORT TERM...(This evening through Monday night)
Issued at 236 PM CDT Fri Sep 9 2016

A cold front bisecting central and southwest Kansas is progged to
move south and east becoming a focus for deep moist convection
this afternoon and evening. Cinh is progged to erode by 20-21z
with some clearing in the wake of morning shower activity. This
should support scattered to numerous storms developing with
convergence along the southward advancing cold front late this
afternoon and evening. The airmass ahead of the front remains
moist with high PWATS and deep warm cloud depths progged. This
will support torrential rainfall once again but the front is
expected to be progressive limiting the duration of the heaviest
rain with the highest amounts in the 1-3" range expected across
mainly southeast KS. A few reports of large hail and damaging
winds are also expected within a moderately unstable airmass with
deep layer shear of 30-40 kts.

Sat-Sun...A stable post-frontal regime is anticipated over the
weekend with highs falling back into the mid and upper 70s across
the area on Sat. A ridge of high pressure will bring light winds
and sunny conditions. Surface high pressure will translate
eastward over the Ohio Valley area on Sunday allowing breezy
southerly winds to return to central KS with highs remaining below
climate normals with readings in the upper 70s/lower 80s.

A shortwave trough is progged to approach late Monday while
another front sags into the Central Plains. Maintained low pops
across central KS Monday afternoon with chances increasing across
much of the region on Monday night.

.LONG TERM...(Tuesday through Friday)
Issued at 236 PM CDT Fri Sep 9 2016

The large scale pattern will feature a mid/upper trough over the
Central Great Basin area while southwest mid/upper flow is progged
over the Central Plains states early in the week. This trough is
progged to track eastward over the Northern Rockies toward the
Northern Plains through the week. This may allow unsettled weather
to persist through much of the upcoming week as more subtle
shortwave troughs lift northeast across the Rockies keeping low
probabilities for showers and storms in the forecast. Seasonably
cool temperatures are also anticipated with highs in the 70s and
low 80s while lows remains mostly in the 60s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 701 PM CDT Fri Sep 9 2016

Numerous thunderstorms will spread southeast across southern and
eastern KS this evening, along a southward surging strong cold
front. Gusty winds, small hail and torrential rainfall will
accompany this activity. Storms should exit Wichita by around 10
pm, lingering past midnight at Chanute. Additionally, a brief
period of MVFR ceiling is likely in wake of the front, along with
strong/gusty north winds. Clear skies and breezy north winds
expected later this evening/tonight through Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    57  77  54  81 /  90   0   0   0
Hutchinson      55  76  54  81 /  90   0   0   0
Newton          55  76  53  79 /  90   0   0   0
ElDorado        57  76  53  79 /  90   0   0   0
Winfield-KWLD   60  78  54  81 /  90   0   0   0
Russell         51  76  54  83 /  20   0   0   0
Great Bend      52  75  54  83 /  40   0   0   0
Salina          54  76  53  81 /  90   0   0   0
McPherson       54  76  53  80 /  90   0   0   0
Coffeyville     63  78  51  81 /  80  10   0   0
Chanute         60  77  50  79 /  80   0   0   0
Iola            59  76  51  78 /  80   0   0   0
Parsons-KPPF    61  77  51  80 /  80  10   0   0

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ051>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...ADK
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT FRI SEP 9 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
403 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL
SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS
THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP
TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE
EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND
GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE
ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN
IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER
TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER
FLOOD WARNINGS FOR MORE DETAILS.

THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH
MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN
ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING
REPORTS WILL BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Sep 9, 6:20 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
620 PM CDT FRI SEP 9 2016

KSZ091-100015-
HARPER KS-
620 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR HARPER...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HARPER...DANVILLE...CRYSTAL SPRINGS AND RUNNYMEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3738 9825 3739 9781 3723 9780 3721 9814
TIME...MOT...LOC 2319Z 247DEG 13KT 3733 9810

KETCHAM
Special weather statement, Sep 9, 6:33 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT FRI SEP 9 2016

KSZ052-100030-
MARION KS-
633 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER RAMONA...OR 11 MILES SOUTHWEST
  OF HERINGTON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLNVILLE...RAMONA...DURHAM...TAMPA...LOST SPRINGS...PILSEN AND
  MARION LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3844 9693 3841 9737 3861 9736 3861 9693
TIME...MOT...LOC 2333Z 287DEG 26KT 3857 9710

KETCHAM
Special weather statement, Sep 9, 6:43 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
643 PM CDT FRI SEP 9 2016

KSZ067-100045-
RENO KS-
643 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER ARLINGTON...OR 10 MILES
  NORTHWEST OF PRETTY PRAIRIE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HAVEN...PRETTY PRAIRIE...ARLINGTON...PARTRIDGE...YODER...
  CHENEY STATE PARK AND CHENEY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3795 9822 3801 9770 3774 9770 3774 9829
TIME...MOT...LOC 2342Z 287DEG 26KT 3787 9817

KETCHAM
Special weather statement, Sep 9, 7:01 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT FRI SEP 9 2016

KSZ083-100030-
SEDGWICK KS-
701 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CLEARWATER...MOVING NORTHEAST
  AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...HAYSVILLE...CLEARWATER...VIOLA...
  EISENHOWER NATIONAL AIRPORT AND LAKE AFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3757 9773 3768 9741 3748 9726 3747 9767
TIME...MOT...LOC 0001Z 241DEG 27KT 3756 9757

KETCHAM
Special weather statement, Sep 9, 7:05 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
705 PM CDT FRI SEP 9 2016

KSZ051-052-068-100100-
HARVEY KS-MCPHERSON KS-MARION KS-
705 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 800 PM CDT

* AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR BURRTON...MOVING EAST AT 30
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...HESSTON...HILLSBORO...HALSTEAD...NORTH NEWTON...
  MOUNDRIDGE...BURRTON...GOESSEL...WALTON AND NEWTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3809 9714 3809 9715 3806 9715 3791 9770
      3816 9769 3841 9718
TIME...MOT...LOC 0005Z 261DEG 25KT 3808 9763

KETCHAM
Special weather statement, Sep 9, 7:10 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
710 PM CDT FRI SEP 9 2016

KSZ092-100115-
SUMNER KS-
710 PM CDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 815 PM CDT

* AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER CONWAY SPRINGS...MOVING EAST AT
  30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...BELLE PLAINE...CONWAY SPRINGS...ARGONIA...MAYFIELD...
  MILAN...RIVERDALE AND WELLINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3723 9780 3747 9780 3747 9727 3728 9725
TIME...MOT...LOC 0010Z 261DEG 25KT 3738 9769

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:01 PM CDTSpecial Weather StatementICTSedgwick29 min
Sep 9, 7:05 PM CDTSpecial Weather StatementICTHarvey55 min
Sep 9, 7:10 PM CDTSpecial Weather StatementICTSumner65 min
Sep 9, 7:27 PM CDTSpecial Weather StatementICTKingman63 min
Sep 9, 7:32 PM CDTSevere Thunderstorm WarningICTSedgwick58 min
Sep 9, 7:41 PM CDTFlash Flood WarningICTSedgwick14 hr
Sep 9, 7:48 PM CDTSpecial Weather StatementICTButler57 min
Sep 9, 8:05 PM CDTFlash Flood WarningICTButler14 hr
Sep 9, 8:08 PM CDTSpecial Weather StatementICTHarper67 min
Sep 9, 8:16 PM CDTFlash Flood WarningICTHarper14 hr
Sep 9, 8:40 PM CDTFlash Flood WarningICTGreenwood14 hr
Sep 9, 9:00 PM CDTSpecial Weather StatementICTSumner60 min
Sep 9, 9:12 PM CDTRiver Flood WarningICTMontgomery, Wilson42 hr
Sep 9, 9:50 PM CDTSpecial Weather StatementICTCowley55 min
Sep 9, 10:24 PM CDTRiver Flood WarningICTSedgwick15 hr
Sep 9, 10:55 PM CDTAreal Flood WarningICTCowley, Sumner12 hr
Sep 9, 11:05 PM CDTFlash Flood WarningICTSumner8 hr
Sep 10, 1:44 AM CDTAreal Flood WarningICTAllen, Woodson12 hr
Sep 10, 3:13 AM CDTRiver Flood WarningICTChase, Lyon35 hr
Sep 10, 9:00 AM CDTRiver Flood WarningICTWilson35 hr
Sep 10, 9:35 AM CDTAreal Flood WarningICTSedgwick9 hr
Sep 10, 9:41 AM CDTAreal Flood WarningICTButler9 hr
Sep 10, 11:32 AM CDTAreal Flood WarningICTSumner8 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.